# SDR ABXA060207

- Difficulty date: March 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 57549923
- Condition: Corroded
- Location: 665-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF CORROSION ON LONGERON L36 (KEEL BEAM) PER COI 50571 AND SKIN PANELS AT STA. 670 AND 683 PER COI 50570 AND COI 50572. REPAIR ACCOMPLISHED IAW REA D853-53093 - MR, REV. A, ON KEEL BEAM AND SKIN PANELS AT STA. 665 - 700.
